Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 22, NWS Tallahassee, FL

February 22, 20076 counties in Georgia; 13 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Feb 22, 2007, 1:26 PM EST for 6 counties in Georgia; 13 counties in Florida. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 22, 2007, 1:26 PM EST (18:26 UTC)
Expired
Feb 22, 2007, 7:00 PM EST
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Brooks County, GA, Decatur County, GA, Grady County, GA, Lowndes County, GA, Seminole County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 16 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 221826
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
126 PM EST THU FEB 22 2007

...RED FLAG WARNING IN EFFECT UNTIL 7PM EST/6 PM CST/ THIS EVENING
FOR ALL OF THE INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE
AND BIG BEND REGION DUE TO EXPECTED LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ FRIDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND REGION DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY FOR
ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT.

.DISCUSSION...HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE
REGION FROM THE NORTHWEST THIS TODAY. A WEAK COLD FRONT WILL SLIP
SOUTH OF THE REGION LATE THIS AFTERNOON AND EVENING BRINGING AN
EVEN DRIER LOW LEVEL AIRMASS TO THE FORECAST AREA. THE COMBINATION
OF THIS DRY AIR AND TEMPERATURES IN THE LOWER TO MIDDLE 70S WILL
RESULT IN RELATIVE HUMIDITY VALUES FALLING BELOW CRITICAL VALUES
FOR LONG DURATIONS TODAY AND FRIDAY AFTERNOON. THE HIGH WILL MOVE
EAST OF THE REGION FRIDAY NIGHT INTO SATURDAY. A DEVELOPING
SOUTHERLY FLOW BETWEEN THIS HIGH AND A STORM SYSTEM TO THE WEST
WILL BRING INCREASING LOW LEVEL MOISTURE TO THE AREA FOR THE
WEEKEND.

FLZ007-009>011-013-016>019-026>029-034-230000-
/O.NEW.KTAE.FW.W.0022.070222T1826Z-070223T0000Z/
/O.CON.KTAE.FW.W.0021.070223T1600Z-070224T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
126 PM EST THU FEB 22 2007 /1226 PM CST THU FEB 22 2007/

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 
35 PERCENT...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ FRIDAY DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST
/10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ012-014-015-230000-
/O.CON.KTAE.FW.W.0021.070223T1600Z-070224T0000Z/
BAY-GULF-FRANKLIN-
126 PM EST THU FEB 22 2007 /1226 PM CST THU FEB 22 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

GAZ120>131-142>148-155>161-230000-
/O.CON.KTAE.FW.W.0021.070223T1700Z-070223T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
126 PM EST THU FEB 22 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
FRIDAY DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

AG/MROCZKA
2 follow-up statements
000 
WWUS82 KTAE 222115
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
415 PM EST THU FEB 22 2007

..RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING FOR 
SEMINOLE...DECATUR...GRADY...THOMAS...BROOKS AND LOWNDES COUNTIES
IN GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25
PERCENT...

...RED FLAG WARNING IN EFFECT UNTIL 7PM EST/6 PM CST/ THIS
EVENING FOR ALL OF THE INLAND PORTIONS OF THE EASTERN FLORIDA
PANHANDLE AND BIG BEND REGION DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ FRIDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND REGION DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY FOR
ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT.

.DISCUSSION...A DRY COLD FRONT WILL PUSH SOUTH OF THE AREA TONIGHT
WITH A RIDGE OF HIGH PRESSURE BUILDING INTO THE REGION BEHIND IT. 
MUCH DRY AIR OVER SOUTH MOST GEORGIA AND NORTH FLORIDA HAVE
DROPPED RELATIVE HUMIDITIES TO BELOW CRITICAL THRESHOLDS THIS
AFTERNOON AND INTO THE EARLY EVENING. RED FLAG LEVELS ARE AGAIN
EXPECTED OVER SOUTHERN GEORGIA AND NORTH FLORIDA ON FRIDAY.

GAZ155>160-222300-
/O.EXB.KTAE.FW.W.0022.000000T0000Z-070222T2300Z/
/O.CON.KTAE.FW.W.0021.070223T1700Z-070223T2300Z/
SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-
415 PM EST THU FEB 22 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ007-009>011-013-016>019-026>029-034-230000-
/O.CON.KTAE.FW.W.0022.000000T0000Z-070223T0000Z/
/O.CON.KTAE.FW.W.0021.070223T1600Z-070224T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
415 PM EST THU FEB 22 2007 /315 PM CST THU FEB 22 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST
/10 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ012-014-015-230515-
/O.CON.KTAE.FW.W.0021.070223T1600Z-070224T0000Z/
BAY-GULF-FRANKLIN-
415 PM EST THU FEB 22 2007 /315 PM CST THU FEB 22 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

GAZ120>131-142>148-161-230515-
/O.CON.KTAE.FW.W.0021.070223T1700Z-070223T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-LANIER-
415 PM EST THU FEB 22 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

BLOCK
000 
WWUS82 KTAE 230004
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
704 PM EST THU FEB 22 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ FRIDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND REGION DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY FOR
ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT.

.DISCUSSION...A DRY COLD FRONT WILL PUSH SOUTH OF THE AREA
TONIGHT WITH A RIDGE OF HIGH PRESSURE BUILDING INTO THE REGION
BEHIND IT. CONTINUED VERY DRY AIR OVER SOUTHERN GEORGIA AND NORTH
FLORIDA WILL KEEP RELATIVE HUMIDITIES BELOW CRITICAL THRESHOLDS
FRIDAY AFTERNOON.

FLZ007-009>011-013-016>019-026>029-034-230815-
/O.EXP.KTAE.FW.W.0022.000000T0000Z-070223T0000Z/
/O.CON.KTAE.FW.W.0021.070223T1600Z-070224T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
704 PM EST THU FEB 22 2007 /604 PM CST THU FEB 22 2007/

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ FRIDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM
CST/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ012-014-015-230815-
/O.CON.KTAE.FW.W.0021.070223T1600Z-070224T0000Z/
BAY-GULF-FRANKLIN-
704 PM EST THU FEB 22 2007 /604 PM CST THU FEB 22 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

GAZ120>131-142>148-155>161-230815-
/O.CON.KTAE.FW.W.0021.070223T1700Z-070223T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
704 PM EST THU FEB 22 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

BLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 22, 9:18 AM EST, 4 hours 8 minutes earlier.

Area forecast discussion, Feb 22, 9:18 AM EST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 AM EST THU FEB 22 2007

.DISCUSSION...
THE 13 UTC REGIONAL SURFACE ANALYSIS SHOWS A POORLY DEFINED COLD
FRONT FROM NE TX THROUGH CENTRAL TN...AND A 1021 MB HIGH CENTER
OVER THE NORTHEAST GULF. VAPOR IMAGERY AND UPPER AIR OBSERVATIONS
SHOW EXTREMELY DRY AIR IN THE MID TO UPPER TROPOSPHERE. ASSUMING
THERE IS MIXING UP THE 850 MB LEVEL...THE TEMPERATURE WOULD BE 78
DEGREES (WHICH IS WHAT OUR EARLY MORNING FORECAST HAS). SO IT WILL
BE SUNNY AND WARM TODAY WITH LIGHT WINDS. THE ONLY THING WE WILL
HAVE TO WATCH CLOSELY IS IF THE RELATIVE HUMIDITY DROPS MORE THAN
FORECAST...AS WE WILL BE FAIRLY CLOSE TO RED FLAG CRITERIA TODAY
IN FL. THE EARLY MORNING FORECAST PACKAGE IS ON TRACK AND NO
CHANGES ARE PLANNED.

&&

.AVIATION...
LATEST SATELLITE IMAGERY STILL SHOWS SOME LINGERING AREAS OF FOG
OVER THE USUAL AREAS THIS MORNING...MAINLY KVLD AND KABY. LATEST
OBS FROM KVLD CONTINUE TO REPORT THE LOWEST VSBY WITH 1/4SM.
EXPECT THESE AREAS OF FOG TO BURN OFF BY THE MID MORNING HOURS
WITH A RETURN OF VFR CONDITIONS THROUGHOUT THE REMAINDER OF THE
FORECAST PERIOD.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...RED FLAG WARNING FROM 12 PM TO 6 PM EST FRIDAY FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...RED FLAG WARNING FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM
     CST/ FRIDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&

AVIATION...AG
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Feb 22, 2:40 AM EST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 AM EST THU FEB 22 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-231100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
240 AM EST THU FEB 22 2007 /140 AM CST THU FEB 22 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED...AS A SUNNY AND VERY WARM
AFTERNOON IS IN STORE FOR THE REGION TODAY...AFTER SOME PATCHY
DENSE FOG THIS MORNING. HIGHS COULD REACH THE UPPER 70S IN MANY
LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A WEAK RIDGE OF HIGH PRESSURE WILL HOLD ACROSS THE REGION ON
FRIDAY AND SATURDAY...BEFORE A STRONGER COLD FRONT APPROACHES FROM
THE WEST ON SUNDAY. THIS SYSTEM IS EXPECTED TO BRING SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS TO THE AREA...WHICH MAY LAST
INTO MONDAY AS THE FRONT STALLS IN OUR VICINITY. A RETURN TO FAIR
AND MILD CONDITIONS IS EXPECTED ON TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 3:58 AM ESTRed Flag WarningTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more41 hr

Nearby

Red Flag Warnings in Florida, 2007Red Flag Warnings in Georgia, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.